Journal article icon

Journal article

CURVED INTERFACE CRACKS BETWEEN ELASTICALLY DISSIMILAR MEDIA, WITH APPLICATION TO THE ANALYSIS OF CIRCULAR INCLUSIONS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
Volume:
36
Issue:
3
Pages:
173-181
Publication date:
1994-03-05
DOI:
ISSN:
0020-7403
URN:
uuid:0e4ac3da-c06e-49d7-bb58-c9d6a6936122
Source identifiers:
64150
Local pid:
pubs:64150

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP